RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 960–968 (Mi de10876)  

Numerical methods

Monotone Difference Schemes for Nonlinear Parabolic Equations

P. P. Matus, I. V. Rybak

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1433 kB)

English version:
Differential Equations, 2003, 39:7, 1013–1022

Bibliographic databases:

UDC: 519.63
Received: 10.02.2003

Citation: P. P. Matus, I. V. Rybak, “Monotone Difference Schemes for Nonlinear Parabolic Equations”, Differ. Uravn., 39:7 (2003), 960–968; Differ. Equ., 39:7 (2003), 1013–1022

Citation in format AMSBIB
\Bibitem{MatRyb03}
\by P.~P.~Matus, I.~V.~Rybak
\paper Monotone Difference Schemes for Nonlinear Parabolic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 960--968
\mathnet{http://mi.mathnet.ru/de10876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133984}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 1013--1022
\crossref{https://doi.org/10.1023/B:DIEQ.0000009197.94879.5c}


Linking options:
  • http://mi.mathnet.ru/eng/de10876
  • http://mi.mathnet.ru/eng/de/v39/i7/p960

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019